# SDR WX0A2019041273388

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N225NV
- Make and model: Airbus A320-214
- Aircraft serial: 706
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN CABIN DURING CRUISE.  PERFORMED DECONTAMINATION OF ECS, R&R RH & LH ACM, PRIMARY & MAIN HEAT EXCHANGER, REHEATER, CONDENSER, RECIRCULATION & OZONE FILTERS, FLOW CONTROL VALVE, PLENUM CHAMBER, INJECTOR, WATER EXTRACTOR AND NLG HYD LINE.
